| Catalog Number |
81324 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron select sps g124, they allege that they had no water and the handpiece got really hot, no injury resulted.
Additional Manufacturer Narrative
Emz hp; cable, conn/gun cable shorted.The hpc is shorted, restricting operations.No water and no vibration.Built up debris in the water hose.Check calibrations.Will repair upon approval.Dhr review is not required because the product was returned for evaluation and the described failure mode is a known hazard.